Vol. 5, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
The Godbillon–Vey invariant and equivariant $KK$-theory

Lachlan MacDonald and Adam Rennie

Vol. 5 (2020), No. 2, 249–294
Abstract

We construct a groupoid equivariant Kasparov class for transversely oriented foliations in all codimensions. In codimension 1 we show that the Chern character of an associated semifinite spectral triple recovers the Connes–Moscovici cyclic cocycle for the Godbillon–Vey secondary characteristic class.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/akt

We have not been able to recognize your IP address 3.236.231.14 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
foliation, Godbillon–Vey, bivariant $K$-theory, equivariant, spectral triple
Mathematical Subject Classification 2010
Primary: 19K35
Milestones
Received: 23 November 2018
Revised: 21 October 2019
Accepted: 13 November 2019
Published: 20 June 2020
Authors
Lachlan MacDonald
School of Mathematics and Applied Statistics
University of Wollongong
Wollongong, NSW
Australia
Adam Rennie
School of Mathematics and Applied Statistics
University of Wollongong
Wollongong, NSW
Australia